MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAL
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced the hyperglycemia.Customer¿s blood glucose level was 408 mg/dl at the time of incident.Customer¿s current blood glucose is 126 mg/dl.Customer also reported that insulin pump had alarmed compromised force sensor system.The customer stated that they were not able to complete the rewind.The customer stated that customer was neither in emergency room, nor admitted into hospital as a result of high blood glucose.The customer did not experiences any symptoms related to the high blood glucose.Customer had using insulin pump system within 48 hours of reported high blood glucose event.Based on customer report customer does not allege pump was under delivering.Troubleshooting was done for high blood glucose under delivery.The customer treated for high blood glucose with the insulin pump.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed displacement test.However device alarmed motor error during basic occlusion test due to loose or protruded drive support disk.Unable to perform occlusion test, prime test, excessive no delivery test.

Brand Name
530G INSULIN PUMP MMT-751PNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7947123
Report Number2032227-2018-39579
Device Sequence Number13645668
Product Code OZO
UDI-Device Identifier00643169507333
UDI-Public(01)00643169507333
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAL
Device Catalogue NumberMMT-751PNAL
Device Lot NumberA3751PNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN MODEL UNKNOWN, UNOMEDICAL - INFUSION SET
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient Weight86